# SDR UIEA2023031600257

- Difficulty date: March 17, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 53,972 hours, 29,588 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPARTMENT AT BS 500D BETWEEN STR. 23L AND STR. 25L. FRAME I/B FLANGE WITH ELONGATED HOLES. NOTE: WHEN PERFORMED ACCESS WITH NRI 1-55 WAS DETECTED( PERFORMED PERMANENT REPAIR ON SECTION 43, FWD CARGO COMPARMENT AT BS. 500D BETWEEN STR. 23L AND STR. 26L FRAME I/B FLANGE SECTION IAW COO-ESA EO NÂ° COO-EO-2023-17304-ROO REV00 DATED MAR,02,23, DOCUMENTED APPROVED AND SUBMITTED ON FAA FROM 8110-3 DATED MAR,13,23 )
